Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A fundamental theorem on decompositions of the sphere into points and tame arcs


Author: Kyung Whan Kwun
Journal: Proc. Amer. Math. Soc. 12 (1961), 47-50
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0120610-4
MathSciNet review: 0120610
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bing, A decomposition of $ {E^3}$ into points and tame arcs such that the decomposition space is topologically different from $ {E^3}$, Ann. of Math. vol. 65 (1957). MR 0092961 (19:1187g)
  • [2] M. Curtis and R. Wilder, The existence of certain types of manifolds, Trans. Amer. Math. Soc. vol. 91 (1959) pp. 152-160. MR 0102817 (21:1603)
  • [3] H. Griffiths, A contribution to the theory of manifolds, Michigan Math. J. vol. 2 (1953) pp. 61-89. MR 0063669 (16:159e)
  • [4] R. Roxen, $ {E^4}$ is the Cartesian product of a totally non-euclidean space and $ {E^1}$, Notices Amer. Math. Soc., Abstr. 563-1, vol. 6 (1959) p. 641.
  • [5] S. Smale, A Vietoris mapping theorem for homotopy, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 604-610. MR 0087106 (19:302f)
  • [6] R. Wilder, Monotone mappings of manifolds, Pacific J. Math. vol. 3 (1957) pp. 1519-1528. MR 0092966 (19:1188e)
  • [7] -, Monotone mappings of manifolds II, Michigan Math. J. vol. 5 (1958) pp. 19-25. MR 0097798 (20:4265)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0120610-4
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society